Greetings to resident OB's online:)) i took althea for 3 good years until 5 months ago,  i had PCOS when i was 20 yrs old, my former OB prescribed Gracial pills but it turned out my system did not respond well to the pill, i gained tremendous amount of weight, my acne on the face and back both  went to the roof, i had very visible chloasma all over the face,neck & nape, underarms & groin got discoloured too..in short i was miserable so i had to stop and  had to see another OB until finally i was introduced to Althea, it was really a 'miracle pill" for me.. it has indeed corrected my PCOS,made my skin  a whole lot better (even getting complements on how great my skin looks), no more discolorations, hair "everywhere' got finer, no more acne on back and face, regular monthly period...it was just great! sadly, my varicose veins became even more noticeable and my spider nevi has gotten a lot worse, really looked just like scattered spider web!!but considering the amount of benefits from this "miracle pill" one would rather ignore the webs... going back, i have read in one of the internet literature that women taking OCP's ( be it short or long period of time) before they actually conceive (like in my case,never been pregnant)  poses great risk on their reproductive health...it also mentioned that they are at greater risk of having breast & other forms of  cancer, having read all these made me stop my Althea, it scared me...(it has been 5 months now since i stopped) I would like to really know if all of these is TRUE, would women who took & are taking contraceptive pills like althea at greater risk of having such health condition?...as of now,there are only two things that bother me since i stopped, my acne has returned..both face and back, literally my back is peppered with unsightly zits!!it's scattered all over,every square inch of my skin has a resident zit on it, i tried applying ointments for pimples,herbal remedies even, but to no avail... the acne on my back is really unsightly, and honestly is taking it's toll on my self esteem...because of this, the idea of taking Althea yet once again comes to my mind. I am really frustrated with my acne and i think i might just need the help of the " miracle pill"...I would REALLY LIKE to know if i am putting my self at greater risk of having (God forbid...) breast cancer &  other health problems if i am to take Althea once again ( so i can rid my self of these depressing acne)...I would really appreciate your professional opinion on this matter...Thank you very much!